Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 47839, 29 pages
http://dx.doi.org/10.1155/2007/47839
Research Article

Topological Classification of Conformal Actions on pq-Hyperelliptic Riemann Surfaces

Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, Gdańsk 80 952, Poland

Received 6 October 2005; Revised 16 November 2006; Accepted 26 November 2006

Academic Editor: Lokenath Debnath

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Broughton, “The equisymmetric stratification of the moduli space and the Krull dimension of mapping class groups,” Topology and Its Applications, vol. 37, no. 2, pp. 101–113, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. A. Broughton, “Classifying finite group actions on surfaces of low genus,” Journal of Pure and Applied Algebra, vol. 69, no. 3, pp. 233–270, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. V. Bogopol'skiĭ, “Classifying the actions of finite groups on orientable surfaces of genus 4,” Siberian Advances in Mathematics, vol. 7, no. 4, pp. 9–38, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Tyszkowska, “Topological classification of conformal actions on elliptic-hyperelliptic Riemann surfaces,” Journal of Algebra, vol. 288, no. 2, pp. 345–363, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Tyszkowska, “Topological classification of conformal actions on 2-hyperelliptic Riemann surfaces,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 33, no. 4, pp. 345–368, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Bujalance, J. M. Gamboa, and G. Gromadzki, “The full automorphism groups of hyperelliptic Riemann surfaces,” Manuscripta Mathematica, vol. 79, no. 3-4, pp. 267–282, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Anthony Weaver, “Hyperelliptic surfaces and their moduli,” Geometriae Dedicata, vol. 103, no. 1, pp. 69–87, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. M. Farkas and I. Kra, Riemann Surfaces, vol. 71 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1980. View at Zentralblatt MATH · View at MathSciNet
  9. E. Tyszkowska, “On pq-hyperelliptic Riemann surfaces,” Colloquium Mathematicum, vol. 103, no. 1, pp. 115–120, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. S. M. Coxeter and W. O. J. Moser, Generators and Relations for Discrete Groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 14, Springer, Berlin, Germany, 2nd edition, 1965. View at Zentralblatt MATH · View at MathSciNet
  11. D. Singerman, “Finitely maximal Fuchsian groups,” Journal of the London Mathematical Society. Second Series, vol. 6, pp. 29–38, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet